| Catalog Number |
PXSLIM045 |
| Medical Device Problem Codes |
Fracture (1260); Leak/Splash (1354); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/30/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The patient was undergoing a coil embolization procedure in the internal carotid artery (ica) using a px slim delivery microcatheter (px slim) and neuron max 6f 088 long sheath (neuron max).During the procedure, the physician noticed the px slim was leaking upon flushing it.Subsequently, the physician noticed that the midshaft of the px slim was kinked and fractured.It was reported that the kinked and fractured portion of the px slim was outside of the rotating hemostasis valve (rhv) and neuron max.Therefore, the px slim was removed.The procedure was completed using a new px slim with the same neuron max and rhv.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.